# SDR 2024FA0000001

- Difficulty date: January 1, 2024
- Submitted: January 2, 2024
- Operation: General aviation
- Aircraft: N227CV
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5261
- Aircraft time: 6,918 hours, 2,674 cycles
- Engine: Rroyce BR700710A110
- Engine time: 6,808 hours, 2,612 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Part number: 11515826
- Part serial: 115158203122
- Condition: Failed
- Location: Zone 100
- Part time: 3,610 hours, 1,366 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE CREW PASSING THROUGH FL019 NOTICED AN AMBER EICAS MESSAGE L BAS FAIL- LEFT BLEED AIR SYSTEM FAIL. I WORKED THE CHECKLIST WITH THE CREW AND ADVISED THEY NEED TO TURN BACK TO THEIR DEPARTURE DESTINATION.  THE ACFT ARRIVED BACK TO PHKO WITH NO INCIDENT.  I HAVE SECURED MAINTENANCE TO DO SOME TROUBLESHOOTING. I AM EXPECTING TO MOVE A CONTROLLER INTO THE LEFT BAC POSITION AND DEPART WITH NORMAL OPERATIONS.
